# SDR ASAA2014021407120

- Difficulty date: February 14, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655518
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SHEAR TIE AT BL0, BS 867 CORRODED.  ACFT GROUNDED.  SHEAR TIE REPAIR IAW SRM 53-00-07-2R-17, REPAIR 17.
